zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces. (English) Zbl 1114.49008
Summary: The approximate solvability of a generalized system for relaxed cocoercive nonlinear variational inequality in Hilbert spaces is studied, based on the convergence of projection methods. The results presented in this paper extend and improve the main results of {\it R. U. Verma} [J. Optimization Theory Appl. 121, No. 1, 203--210 (2004; Zbl 1056.49017); Adv. Nonlinear Var. Inequal. 7, No. 2, 155--164 (2004; Zbl 1079.49011); Appl. Math. Lett. 18, No. 11, 1286--1292 (2005; Zbl 1099.47054)], {\it N. H. Xiu} and {\it J. Z. Zhang} [J. Optimization Theory Appl. 115, No. 1, 211--230 (2002; Zbl 1091.49011)] and {\it H. Nie, Z. Liu, K. H. Kim} and {\it S. M. Kang} [Adv. Nonlinear Var. Inequal. 6, No. 2, 91--99 (2003; Zbl 1098.47055)].

49J40Variational methods including variational inequalities
47J20Inequalities involving nonlinear operators
Full Text: DOI
[1] Verma, R. U.: Generalized system for relaxed cocoercive variational inequalities and its projection methods. J. optim. Theory appl. 121, No. 1, 203-210 (2004) · Zbl 1056.49017
[2] Verma, R. U.: Generalized class of partial relaxed monotonicity and its connections. Adv. nonlinear var. Inequal. 7, No. 2, 155-164 (2004) · Zbl 1079.49011
[3] Verma, R. U.: General convergence analysis for two-step projection methods and applications to variational problems. Appl. math. Lett. 18, No. 11, 1286-1292 (2005) · Zbl 1099.47054
[4] Xiu, N. H.; Zhang, J. Z.: Local convergence analysis of projection type algorithms: unified approach. J. optim. Theory appl. 115, 211-230 (2002) · Zbl 1091.49011
[5] Nie, H.; Liu, Z.; Kim, K. H.; Kang, S. M.: A system of nonlinear variational inequalities involving strongly monotone and pseudocontractive mappings. Adv. nonlinear var. Inequal. 6, No. 2, 91-99 (2003) · Zbl 1098.47055